Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Nov 17, 2013, 8:02 PM EST for 6 counties in Ohio; Greenup County, Kentucky. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 8:02 PM EST (01:02 UTC)
- Expired
- Nov 17, 2013, 9:00 PM EST
- In force
- 58 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Greenup County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Vinton County, OH
The radar
The Charleston,WV radar (KRLX), 98 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 8:25 PM EST | TSTM WND GST 60 | South Shore, KY | |
| Nov 17, 8:30 PM EST | TSTM WND DMG | Jackson, OH | A FEW TREES DOWN NEAR THE TOWN OF JACKSON |
| Nov 17, 8:58 PM EST | TSTM WND DMG | Greenup, KY | TREE DOWN ON ROADWAY IN THE TOWN OF GREENUP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 4:25 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.0 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 551 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082
WUUS51 KRLX 180102
SVRRLX
KYC089-OHC009-053-079-087-105-163-180200-
/O.NEW.KRLX.SV.W.0075.131118T0102Z-131118T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
802 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENUP COUNTY IN KENTUCKY...
SOUTHWESTERN ATHENS COUNTY IN SOUTHEAST OHIO...
GALLIA COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...RIO GRANDE...GALLIPOLIS...
JACKSON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...WELLSTON...OAK HILL...JACKSON...
NORTHERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF LAKE VESUVIUS...
WESTERN MEIGS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF RUTLAND...
SOUTHEASTERN VINTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 900 PM EST
* AT 757 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES EAST OF WAVERLY TO 14 MILES NORTHWEST
OF WEST PORTSMOUTH MOVING EAST AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOAD
AND GREENUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR CENTRAL
KENTUCKY AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3856 8310 3873 8303 3876 8289 3858 8281
3860 8275 3868 8277 3868 8272 3875 8270
3876 8267 3884 8266 3885 8276 3894 8276
3895 8281 3917 8279 3922 8204 3882 8217
3879 8222 3875 8219 3863 8223 3851 8317
TIME...MOT...LOC 0100Z 261DEG 64KT 3917 8278 3893 8314
3859 8331
$$
302 follow-up statements
413
WWUS51 KRLX 180132
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
832 PM EST SUN NOV 17 2013
KYC089-OHC009-053-079-087-105-163-180200-
/O.CON.KRLX.SV.W.0075.000000T0000Z-131118T0200Z/
GREENUP KY-ATHENS OH-GALLIA OH-JACKSON OH-LAWRENCE OH-MEIGS OH-
VINTON OH-
832 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR NORTHERN GREENUP COUNTY IN KENTUCKY...AND SOUTHEASTERN VINTON...
WESTERN MEIGS...NORTHERN LAWRENCE...JACKSON...GALLIA AND SOUTHWESTERN
ATHENS COUNTIES IN SOUTHEAST OHIO...
AT 828 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HAMDEN TO OAK HILL TO GREENUP...OR ALONG
A LINE EXTENDING FROM WELLSTON TO OAK HILL TO IRONTON...MOVING EAST
AT 70 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GALLIA...RADCLIFFE...CENTERPOINT...WATERLOO...WILKESVILLE...VINTON...
RIO GRANDE...AID...GAGE...CARPENTER...SALEM CENTER...ADAMSVILLE...
DYESVILLE...DEXTER...HARRISONVILLE...RUTLAND...KYGER AND GALLIPOLIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR CENTRAL
KENTUCKY AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3856 8310 3873 8303 3876 8289 3858 8281
3860 8275 3868 8277 3868 8272 3875 8270
3876 8267 3884 8266 3885 8276 3894 8276
3895 8281 3917 8279 3922 8204 3882 8217
3879 8222 3875 8219 3863 8223 3851 8317
TIME...MOT...LOC 0132Z 261DEG 64KT 3917 8242 3897 8251
3859 8266
$$
30443
WWUS51 KRLX 180146
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
846 PM EST SUN NOV 17 2013
OHC009-079-180156-
/O.CAN.KRLX.SV.W.0075.000000T0000Z-131118T0200Z/
ATHENS OH-JACKSON OH-
846 PM EST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND SOUTHWESTERN
ATHENS COUNTIES IN SOUTHEAST OHIO IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR CENTRAL
KENTUCKY AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3856 8310 3873 8303 3876 8289 3859 8284
3858 8281 3860 8275 3868 8277 3869 8271
3874 8270 3885 8248 3885 8246 3917 8235
3920 8217 3919 8205 3882 8217 3879 8222
3874 8219 3863 8223 3851 8316
TIME...MOT...LOC 0146Z 265DEG 51KT 3916 8222 3884 8235
3865 8260
$$
KYC089-OHC053-087-105-163-180200-
/O.CON.KRLX.SV.W.0075.000000T0000Z-131118T0200Z/
GREENUP KY-GALLIA OH-LAWRENCE OH-MEIGS OH-VINTON OH-
846 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR NORTHERN GREENUP COUNTY IN KENTUCKY...AND SOUTHEASTERN VINTON...
WESTERN MEIGS...NORTHERN LAWRENCE AND GALLIA COUNTIES IN SOUTHEAST
OHIO...
AT 842 PM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CARPENTER TO CENTERPOINT TO
PEDRO...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ALBANY TO
RIO GRANDE TO LAKE VESUVIUS...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEXTER...WATERLOO...AID...HARRISONVILLE...RUTLAND...KYGER AND
GALLIPOLIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR CENTRAL
KENTUCKY AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3856 8310 3873 8303 3876 8289 3859 8284
3858 8281 3860 8275 3868 8277 3869 8271
3874 8270 3885 8248 3885 8246 3917 8235
3920 8217 3919 8205 3882 8217 3879 8222
3874 8219 3863 8223 3851 8316
TIME...MOT...LOC 0146Z 265DEG 51KT 3916 8222 3884 8235
3865 8260
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 7:56 PM EST, 6 minutes earlier.
Area forecast discussion, Nov 17, 7:56 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
756 PM EST SUN NOV 17 2013
.SYNOPSIS...
A STRONG COLD FRONT CROSSES OVERNIGHT WITH DAMAGING WIND GUSTS
POSSIBLE...ESPECIALLY NEAR THE FRONT. DRIER/TURNING COLDER
MONDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
730 PM UPDATE...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
REMAINDER OF EXTREME NORTHEAST KENTUCKY AND WESTERN HALF OF WEST
VIRGINIA TIL 1 AM MONDAY.
630 PM UPDATE...TORNADO WATCH CONTINUES FOR SOUTHEAST OHIO AND
EXTREME NORTHEAST KENTUCKY TIL MIDNIGHT. OTHERWISE...NO SIGNIFICANT
CHANGE TO PREVIOUS FORECAST.
PREVIOUS DISCUSSION...
MODELS CONTINUE TO SHOW A STRONG LOW LEVEL JET IN ADVANCE OF A COLD
FRONT. WITH A GOOD LINE OF CONVECTION HAVING DEVELOPED TO THE
WEST...WILL EXTEND THE WIND ADVISORY TO INCLUDE SOUTHERN COUNTIES AS
WELL. WILL HAVE TO CLOSELY MONITOR SOUTHEAST OHIO AND NORTHERN WEST
VIRGINIA FOR THE THREAT OF EVEN STRONGER WINDS AS THE LINE OF STORMS
AND COLD FRONT APPROACH.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
POST FRONTAL ENVIRONMENT TO BE LARGELY QUIET...ALTHOUGH THERE IS
SOME LOW CONFIDENCE FOR UPSLOPE SNOW SHOWERS OVER THE HIGHEST RIDGES
MONDAY NIGHT. GFS TOUCHING ON THIS MORE THAN THE NAM...ALTHOUGH SREF
ALSO HINTS AT LIGHT QPF DURING THIS TIME FRAME AS WELL. 850MB TEMPS
ONLY IN THE -6C RANGE HOWEVER...SO MAY END UP REMOVING THESE IN
UPCOMING FORECASTS. AS IT STANDS...ONLY HAVE ISOLATED SLIGHT CHANCE
POPS IN FOR A FEW OF THE RIDGES.
WILL HAVE SOME WIND TO DEAL WITH MONDAY INTO MONDAY NIGHT IN THE
STRONG PRESSURE GRADIENT AND WITH THE DOWN GLIDING WIND BEHIND THE
COLD FRONT. MOUNTAIN GUSTS OVER 30KTS NOT OUT OF THE
QUESTION...BUT WILL SUBSIDE BY DAWN TUESDAY.
ASIDE FROM THIS...HIGH PRESSURE DOMINATES THE SHORT TERM. MAX TEMPS
CRASH ON TUESDAY IN THE COLDER AIRMASS...AND WILL NOT GET OUT OF THE
40S...AND SHOULD SEE TEMPS DROP BELOW FREEZING BOTH MONDAY NIGHT AND
TUESDAY NIGHT IN LARGELY CLEAR SKIES...LESS THE NORTHEAST MOUNTAINS
AS MENTIONED FOR WEAK NORTHWEST UPSLOPE MONDAY NIGHT. SURFACE HIGH
PRESSURE DRIFTS TO THE NORTHEAST BY MID WEEK...WITH RETURN FLOW
PROVIDING A SLOW WARM UP.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MAINLY ZONAL FLOW MID WEEK WITH SOME UPPER RIDGING TAKING HOLD BY
WEEKS END. THINGS BECOME A LITTLE MURKY HEADING INTO NEXT WEEKEND
WITH SPLIT FLOW DEVELOPING AMID A RATHER STRONG UPPER TROF ACROSS
THE NE CONUS. GENERALLY FOLLOWED HPC THROUGHOUT.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
00Z MONDAY THRU 00Z TUESDAY...
BIG FEATURE THIS PERIOD WILL BE GUSTY AND POTENTIALLY DAMAGING
WINDS WITH A COLD FRONT EARLY TONIGHT.
A STRONG LOW LEVEL SOUTHERLY JET WILL CONTINUE AHEAD OF A STRONG
COLD FRONT...WHICH WILL MOVE RAPIDLY EASTWARD ACROSS THE AREA EARLY
TONIGHT. A BAND OF SHOWERS AND FEW THUNDERSTORMS WILL BE ALONG AND
AHEAD OF THIS STRONG COLD FRONT...PROVIDING MVFR CONDITIONS AT
TIMES. EXPECT WIND GUSTS OF 40 TO 50 MPH WITH ANY STRONG CONVECTION
AND WITH THE COLD FRONT ITSELF. BRIEF IFR CONDITIONS ARE ALSO
POSSIBLE ALONG AND BEHIND THE COLD FRONT...BUT CONDITIONS WILL
RAPIDLY IMPROVE TO VFR NOT FAR BEHIND THE FRONT.
06Z TO 12Z...FROM WEST TO EAST...WINDS WILL SUBSIDE AND SKIES WILL
CLEAR.
AFTER 12Z. VFR...WITH SCT CU LOWLANDS AND SCT-BKN CU MOUNTAINS.
WINDS WILL PICK UP A BIT FROM THE WEST BY 16Z WITH GUSTS TO NEAR 20
MPH.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...
FORECAST CONFIDENCE: MEDIUM TO HIGH .
ALTERNATE SCENARIOS: TIMING OF SHOWERS AND COLD FRONT COULD VARY
AND HOUR OR TWO.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE MON
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY H H H H M L L H H H H H
HTS CONSISTENCY H M H H M M H H H H H H
BKW CONSISTENCY H H H H H H M L M H H H
EKN CONSISTENCY H H H H H H M M M H H H
PKB CONSISTENCY H H H H M L H H H H H H
CKB CONSISTENCY H H H H H H M M H H H H
AFTER 00Z TUESDAY...
NO WIDESPREAD IFR IS EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR WVZ005>011-013>020-
024>040-046-047.
OH...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR OHZ066-067-075-076-
083>087.
KY...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR KYZ101>103-105.
VA...WIND ADVISORY UNTIL 4 AM EST MONDAY FOR VAZ003-004.
&&
SYNOPSIS...RPY/MZ/30
NEAR TERM...RPY/JMV
SHORT TERM...26
LONG TERM...30
AVIATION...JMVHazardous weather outlook, Nov 17, 7:28 PM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 728 PM EST SUN NOV 17 2013 VAZ003-004-WVZ020-027>040-046-047-190030- DICKENSON-BUCHANAN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ103-105-WVZ005>008-010-011-013>019-024>026-190030- BOYD-LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-PLEASANTS-TYLER- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-MINGO-LOGAN-BOONE- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-OHZ066-067-075-076-083>087-190030- GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ102-WVZ009-190030- CARTER-WOOD- 728 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 7:37 PM EST | Severe Thunderstorm Warning | RLX | Athens, Jackson, Morgan, Perry, Vinton | 53 min |
| Nov 17, 8:16 PM EST | Severe Thunderstorm Warning | RLX | Athens, Meigs, Morgan, Washington | 59 min |
| Nov 17, 8:58 PM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Lawrence, Meigs | 47 min |
| Nov 17, 8:52 PM EST | Special Weather Statement | RLX | Boyd, Carter, Lawrence | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.